# SDR 96ZZZX615

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8626S
- Make and model: Enstrm F28F
- Aircraft serial: 786
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate
- Part number: 28125523
- Condition: Warped
- Location: Tubro
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTERFLY IN WASTEGATE FOUND WARPED AT EACH 100-HOUR INSPECTION.  WARPED WASTEGATE AND WORN BUTTERFLY AND SHAFT CAUSE THROTTLE BINDING.  BUTTERFLY MUST BE STRAIGHTENED FOR PROPER RIGGING.  ON SOME AIRCRAFT, BUTTERFLIES COME OFF OF SHAFT AND BIND THROTTLE.  COMMON TO ALL 'F' AND 'FX' MODELS.  SUBMITTER STATED WASTEGATES NEED TO BE REPLACED AT 900 HOURS MAXIMUM TIME IN SERVICE.
